A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities.

Michael Struwe

Mathematische Zeitschrift (1984)

  • Volume: 187, page 511-518
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Struwe, Michael. "A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities.." Mathematische Zeitschrift 187 (1984): 511-518. <http://eudml.org/doc/173508>.

@article{Struwe1984,
author = {Struwe, Michael},
journal = {Mathematische Zeitschrift},
keywords = {global compactness; limiting nonlinearities},
pages = {511-518},
title = {A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities.},
url = {http://eudml.org/doc/173508},
volume = {187},
year = {1984},
}

TY - JOUR
AU - Struwe, Michael
TI - A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities.
JO - Mathematische Zeitschrift
PY - 1984
VL - 187
SP - 511
EP - 518
KW - global compactness; limiting nonlinearities
UR - http://eudml.org/doc/173508
ER -

Citations in EuDML Documents

top
  1. Emmanuel Hebey, Pierre-Damien Thizy, Recent results on stationary critical Kirchhoff systems in closed manifolds
  2. Mohamed Ben Ayed, Hichem Chtioui, Mokhless Hammami, A Morse lemma at infinity for Yamabe type problems on domains
  3. Ge Yuxin, Estimations of the best constant involving the L 2 norm in Wente’s inequality and compact H -surfaces in euclidean space
  4. Giovanni Mancini, Enzo Mitidieri, Positive solutions of some coercive-anticoercive elliptic systems
  5. Zheng-Chao Han, Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
  6. A. Capozzi, D. Fortunato, G. Palmieri, An existence result for nonlinear elliptic problems involving critical Sobolev exponent
  7. Giovanni Mancini, Roberta Musina, Holes and obstacles
  8. Olivier Druet, Elliptic equations with critical Sobolev exponents in dimension 3
  9. Abbas Bahri, Pierre-Louis Lions, On the existence of a positive solution of semilinear elliptic equations in unbounded domains
  10. Michael Struwe, Critical points of embeddings of H 0 1 , n into Orlicz spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.